MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS STS DIST STEM 13X250MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

ZIMMER BIOMET, INC. ARCOS STS DIST STEM 13X250MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 11-301013
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately two months post-implantation.It was noted, the proximal body or stem seems to have rotated, plan was to revise proximal body however the proximal body could not be moved, and the screw seemed cross threaded, so surgeon removed entire component.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: arcos con sz a std 60mm, item: 11-301301, lot: 67037909.32mm mod head cocr std neck, item: 163669, lot: j7923756.G2: foreign: australia.H6: proposed component code: mechanical (g04) ¿ stem.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
ARCOS STS DIST STEM 13X250MM
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25315618
Report Number0001825034-2026-01478
Device Sequence Number5180983
Product Code KWA
UDI-Device Identifier00880304480346
UDI-Public(01)00880304480346(17)310720(10)943320
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-301013
Device Lot Number943320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown